# SDR REXA2018031900204

- Difficulty date: March 19, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N8976E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7976
- Aircraft time: 22,051 hours, 21,623 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 601R3220853
- Condition: Cracked
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF TC 53-160-635, A .625" CRACK ON IB LOWER ANGLE/ FLANGE OF WEB RBL 27.00, FS 406.00+128, STGR 22 WAS NOTED.           
THIS IS A MAJOR REPAIR*DAMAGE REPAIRED IAW REO 601R-41-056. REF NR 653459 FOR REPAIR DETAILS.
